RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1988, Volume 169, Pages 44–50 (Mi znsl5595)  

This article is cited in 2 scientific papers (total in 2 papers)

Integrable equations connected with the Poisson algebra

M. I. Golenishcheva-Kutuzova, A. G. Reiman


Abstract: The general $r$-matrix construction of integrable Hamiltonian systems is applied to Poisson algebras which are function algebras on symplectic manifolds with commutator given by the Poisson bracket. Two types of integrable systems are described: Hamiltonian systems on the group of symplectic diffeomorphisms whose Hamiltonians are sums of a left-invariant kinetic energy and a potential, and systems of two first order equations for two functions of one variable.

Full text: PDF file (327 kB)

Bibliographic databases:
UDC: 519.4

Citation: M. I. Golenishcheva-Kutuzova, A. G. Reiman, “Integrable equations connected with the Poisson algebra”, Questions of quantum field theory and statistical physics. Part 8, Zap. Nauchn. Sem. LOMI, 169, "Nauka", Leningrad. Otdel., Leningrad, 1988, 44–50

Citation in format AMSBIB
\Bibitem{GolRei88}
\by M.~I.~Golenishcheva-Kutuzova, A.~G.~Reiman
\paper Integrable equations connected with the Poisson algebra
\inbook Questions of quantum field theory and statistical physics. Part~8
\serial Zap. Nauchn. Sem. LOMI
\yr 1988
\vol 169
\pages 44--50
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl5595}
\zmath{https://zbmath.org/?q=an:0674.58022}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5595
  • http://mi.mathnet.ru/eng/znsl/v169/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theoret. and Math. Phys., 92:3 (1992), 1024–1031  mathnet  crossref  mathscinet  zmath  isi
    2. M. A. Olshanetsky, “The large $N$ limits of integrable models”, Mosc. Math. J., 3:4 (2003), 1307–1331  mathnet  crossref  mathscinet  zmath
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:78
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021